MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM
Model Number 71732-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hypoglycemia (1912); Convulsion/Seizure (4406)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.Section d.Suspected medical device and g4 - pma/510(k)# has been populated for the freestyle librelink android application as this report concerns a finland customer.This is same/similar to us freestyle libre 2 android application, model number 71857-01.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An incompatible application issue was reported with the abbott diabetes care (adc) device in use with a samsung galaxy a14 with android operating system version 15.The customer stated the low glucose alarm did not appear.As a result, the customer was unable to monitor glucose with sensor readings and experienced seizures and a fall, where they bruised their left elbow while crawling.The customer was able to self-treat with food.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
An investigation was performed for the reported complaint.The customer reported for no alarms were received.Attempted to identify the customer's reported configurations and the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of information regarding the operating system, it restricts the ability to identify potential causes of the customer's reported issue.Therefore, the reported issue is not confirmed due to the inadequate information provided.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An incompatible application issue was reported with the abbott diabetes care (adc) device in use with a samsung galaxy a14 with android operating system version 15 and app version 2.12.1.11476.The customer stated the low glucose alarm did not appear.As a result, the customer was unable to monitor glucose with sensor readings and experienced seizures and a fall, where they bruised their left elbow while crawling.The customer was able to self-treat with food.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRELINK
Common Device Name
DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key23398034
Report Number2954323-2025-42354
Device Sequence Number9979237
Product Code PZE
UDI-Device Identifier00357599000042
UDI-Public00357599000042
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71732-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown